MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SERVO-I BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB SERVO-I BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6487800
Medical Device Problem Codes Mechanical Problem (1384); Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator failed pressure transducer test and internal leakage test during pre-use check.There was no patient involvement.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
On-site investigation was performed by the distributor's field service engineer.The claimed issue was reproduced during troubleshooting.According to received information in service report, the replacement of the nozzle units on air and o2 gas modules solved the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.The device's logs and the claimed parts were not provided for further analysis.Information provided by technician in communication box confirmed that the nozzle units had broken feather springs.The nozzle unit is part of the gas module and regulates the inspiratory gas flow to the patient.It consists of a membrane, a mouthpiece and a feather spring.The membrane in the nozzle unit is pressed against a mouthpiece with a feather spring to regulate the gas flow through the gas module.If the feather spring is broken, gas will leak into the patient circuit causing failures in the pre-use check and during ventilation a high-pressure alarm will be generated if user set limit is exceeded.The nozzle unit has a predetermined lifetime and is replaced at preventive maintenance that must be performed every 5000 hours of operation or at least once a year.It remains unknown, when the nozzle units were last replaced.The conclusion is that the ventilator failed to meet its specifications.The nozzle units are the cause of the issue due to broken feather springs on the nozzle units.

Brand Name
SERVO-I BASE UNIT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25585409
Report Number8010042-2026-0000843
Device Sequence Number12187436
Product Code CBK
UDI-Device Identifier07325710000823
UDI-Public(01)07325710000823(11)210531
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6487800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown